I just started Zoloft with 25 mg. This morning I woke up with a upset stomach stomach and stomach that comes gose. As well nausea feeling in my stomach. I feel light-headed and a little bet dizzy. I also feel like head is that clear I guess fog. And feel irritable.
Hi, christopher! Yes, these are common side effects and generally only last a few days to a week or two:
"Very common (10% or more): Nausea (up to 26%), diarrhea/loose stools (up to 20%), dry mouth (up to 14%)"
"Very common (10% or more): Headache (up to 22%), somnolence (up to 13%), dizziness (up to 12%),"
"Common (1% to 10%): Affect/emotional lability, aggravated depression, aggressive reaction, aggression, agitation, anxiety, irritabilty"
"Some side effects of sertraline may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine.
Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Try to be patient and take each day as it comes... these side effects will get better every day.
Best regards, Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2013 • 2 answers
Posted 23 May 2016 • 0 answers
Posted 10 Oct 2017 • 2 answers
Posted 15 Apr 2018 • 0 answers
Posted 22 Apr 2018 • 1 answer